# SDR GTIA050009

- Difficulty date: January 16, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 507 - RIGHT OIL STRAINER CLOG LIGHT CAME ON IN FLIGHT, LIGHT REMAINED ON ALL ENGINE INDICATIONS NORMAL, LANDED IN FLL AND LIGHT OFF DURING ROLL OUT.  AIRCRAFT TAIL SWAP.  REMOVED AND REPLACED OIL FILTER, DURING INSTALL OF NEW FILTER STUDS CAME OUT, INSTALLED NEW OIL FILTER STUD.  OPS CHECK OK.  (M)
